# SDR CA990115019

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT, RECYCLED DOWN, ON NEXT RETRACT NOSE GEAR UNSAFE LIGHT ON WITH OBVIOUS VIBRATION, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT, GEAR UNSAFE LIGHT WENT OUT.  AIRCRAFT RETURNED TO BLOCKS.  REPLACED BOTH NOSE WHEEL ASSEMBLIES, SERVICED NOSE OLEO, GEAR SWING CARRIED OUT, CHECKED SERVICEABLE.
